NARMS source details

Lin, C.L. & J.S. Ho. (2002). Two species of siphonostomatoid copepods parasitic on pelagic fishes of Taiwan. Journal of the Fisheries Society of Taiwan 29(4):313-332.
99773
Lin, C.L. & J.S. Ho
2002
Two species of siphonostomatoid copepods parasitic on pelagic fishes of Taiwan.
Journal of the Fisheries Society of Taiwan
29(4):313-332.
Publication
The World Of Copepods (T. Chad Walter)
Available in Wilson Copepod Library (non-digital)
Available for editors  PDF available
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2019-08-05 20:54:04Z
changed